# SDR SIMA201911131004

- Difficulty date: November 11, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 31,588 hours, 27,245 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING A/I FAIL WHILE IN ICING CONDITIONS IN FLIGHT-C/A-PERFORMED A/ICE SYST OPC IAW AMM 30-00-00,FOUND NO LEAKS IN LINES AND CMC FLAGS NO A/ICE SYST.MSGS.OPC GOOD AMM 30-00-00,NO OTHER FAULTS NOTED.
